Compressed Structures for Partial Derivative Automata Constructions.

Saved in:
Bibliographic Details
Title: Compressed Structures for Partial Derivative Automata Constructions.
Authors: Konstantinidis, Stavros1 (AUTHOR) s.konstantinidis@smu.ca, Machiavelo, António2 (AUTHOR) antonio.machiavelo@fc.up.pt, Moreira, Nelma2 (AUTHOR) nelma.moreira@fc.up.pt, Reis, Rogério2 (AUTHOR) rogerio.reis@fc.up.pt
Source: International Journal of Foundations of Computer Science. Sep2026, Vol. 37 Issue 6, p849-871. 23p.
Database: Business Source Ultimate
Be the first to leave a comment!
You must be logged in first